# SDR SWAA2019041031567

- Difficulty date: April 9, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 19,910 hours, 8,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82000079004
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL EXIT SIGN ON WALL NEAR AFT ENTRY DOOR BROKEN.  R&R SIGN ASSEMBLY PER MM.
